# SDR IPXA10158844

- Difficulty date: March 5, 2010
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N165UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0854
- Aircraft time: 5,881 hours, 3,612 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR,  MAIN DECK CARGO COMPARTMENT FLOORBOARD 231KJ PAINT IS MISSING IN SEVERAL AREAS WITH SMALL AREAS OF DELAMINATION.  FABRICATED FLOORBOARD IAW EO A300-5320-16407-D APPENDIX B.
